Interacting random walk in a dynamical random environment. II. Environment from the point of view of the particle
Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 4, p. 559-605
@article{AIHPB_1994__30_4_559_0,
     author = {Boldrighini, Carlo and Minlos, Robert A. and Pellegrinotti, Alessandro},
     title = {Interacting random walk in a dynamical random environment. II. Environment from the point of view of the particle},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {4},
     year = {1994},
     pages = {559-605},
     zbl = {0818.60064},
     mrnumber = {1302762},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1994__30_4_559_0}
}
Boldrighini, Carlo; Minlos, Robert A.; Pellegrinotti, Alessandro. Interacting random walk in a dynamical random environment. II. Environment from the point of view of the particle. Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 4, pp. 559-605. http://www.numdam.org/item/AIHPB_1994__30_4_559_0/

[1] C. Boldrighini, R.A. Minlos and A. Pellegrinotti, Interacting Random Walks in a Dynamical Random Environment. I. Decay of correlations, Ann. Inst. Henri Poincaré, Vol. 30, 1994, pp. 519-558. | Numdam | MR 1302761 | Zbl 0818.60063

[2] C. Boldrighini, R.A. Minlos and A. Pellegrinotti, Central limit theorem for the random walk of one and two particles in a random environment, with mutual interaction, in press on Advances in Soviet Mathematics. | MR 1299595 | Zbl 0815.60097

[3] V.A. Malyshev and R.A. Minlos, Invariant Subspaces of Clustering Operators. II, Commun. Math. Phys., Vol. 82, 1981, pp. 211-226. | MR 639058 | Zbl 0505.47003

[4] P. Billingsley, Convergence of Probability measures, John Wiley and Sons, Inc., New York London, Sydney. | MR 1700749 | Zbl 0172.21201

[5] V.I. Arnol'D, A.N. Varchenko and S.M. Hussein-Zade, Singularities of Differentiable Maps, Part II, Nauka, Moscow, 1987.

[6] M.L. Lavrentiev and B.V. Shabat, Methods in the Theory of Functions of a Complex Variable, Fiz-Mat, Moscow, 1958.

[7] N. Bleinstein and R.A. Handelsman, Asymptotic expansions of integrals, Holt, Rinehart and Wiston, 1975. | Zbl 0327.41027